MathSciNet Relay Station
MathSciNet bibliographic data
MR2138875 (2006e:60027) 60E15 (42B35)
Hagelstein, Paul Alton Weak $L\sp 1$ norms of random sums. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2327–2334 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement